Escape of mass and entropy for diagonal flows in real rank one situations

M. Einsiedler, S. Kadyrov, A. Pohl

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let G be a connected semisimple Lie group of real rank 1 with finite center, let Γ be a non-uniform lattice in G and a any diagonalizable element in G. We investigate the relation between the metric entropy of a acting on the homogeneous space Γ\G and escape of mass. Moreover, we provide bounds on the escaping mass and, as an application, we show that the Hausdorff dimension of the set of orbits (under iteration of a) which miss a fixed open set is not full.

Original languageEnglish
Pages (from-to)245-295
Number of pages51
JournalIsrael Journal of Mathematics
Volume210
Issue number1
DOIs
Publication statusPublished - Sep 1 2015

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Escape of mass and entropy for diagonal flows in real rank one situations'. Together they form a unique fingerprint.

  • Cite this